Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
imurgurl058

Pimples

Hello,

After being on BC (ortho Tri Cyclin) since i've been 15, i'm 23 now, I decided to stop taking it. I am not trying for a little one (just yet), but I felt that taking pills for that long could not be healthy for you body. Before BC my skin was pretty bad....acne all over my face and always made me feel depressed. While on BC, my acne cleared up alot! I still had some pimples here and there, but it was always one or two.

I stopped taking the pills in June, my skin has been fantastic up until last month. i started getting these small bumps all over my face and some larger cysts under the skin....Ugh! I couldn't believe that for so long my skin was great and then this! I did however take a Plan B pill in the second week of October. I'm hoping that was the reason my skin has acted up, since it has been so great after getting off the pill.

I just finished my period...last month it was the last couple of weeks before my period where my skin got really bad. I've only got a few small pimples breakout since my period. I am using Proactiv and as of right now my skin feels pretty good and i've got a more optomistic look on this next month to see if the same thing happens.

I try to have a positive outlook and even though there is no "cure" for acne I will manage it and keep living my life no matter what....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×